Money, banks and endogenous volatility

Gomis-Porqueras, Pere 2000, Money, banks and endogenous volatility, Economic theory, vol. 15, no. 3, pp. 735-745, doi: 10.1007/s001990050323.

Attached Files
Name Description MIMEType Size Downloads

Title Money, banks and endogenous volatility
Author(s) Gomis-Porqueras, Pere
Journal name Economic theory
Volume number 15
Issue number 3
Start page 735
End page 745
Total pages 11
Publisher Springer
Place of publication Berlin , Germany
Publication date 2000-05
ISSN 0938-2259
Keyword(s) endogenous volatility
incomplete insurance
spatial separation
Language eng
DOI 10.1007/s001990050323
Field of Research 150203 Financial Institutions (incl Banking)
Socio Economic Objective 910108 Monetary Policy
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2000, Springer
Persistent URL

Document type: Journal Article
Collection: School of Accounting, Economics and Finance
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 192 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Tue, 05 Nov 2013, 11:19:54 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact